# SDR USAA070127

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 737201
- Aircraft serial: 23898
- Aircraft time: 79,958 hours, 79,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 1145410532
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT, WEDGE UPPER SURFACE OSS 319.71-324.71 DELAMINATED.  CUT OUT DELAMINATED SKIN, BONDED REPAIR DOUBLER PER SRM 51-70-10, PARA 20, DEFECT SIZE:  1 INCH DIA.
